Applications of the Euler characteristic in bifurcation theory.

Título inglés Applications of the Euler characteristic in bifurcation theory.
Título español Aplicaciones de la característica de Euler en teoría de la bifurcación.
Autor/es Rybicki, Slawomir
Organización Dep. Math. Tech. Univ. Gdansk, Gdansk, Polonia
Revista 0214-1493
Publicación 1991, 35 (2): 527-535, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let f: Rn x Rn → Rn be a continuous map such that f(0,λ) = 0 for all λ Î Rk. In this article we formulate, in terms of the Euler characteristic of algebraic sets, sufficient conditions for the existence of bifurcation points of the equation f(x,λ) = 0. Moreover we apply these results in bifurcation theory to ordinary differential equations. It is worth to point out that in the last paragraph we show how to verify, by computer, the assumptions of the theorems of this paper.
Código MathReviews MR1201574
Icono pdf Acceso al artículo completo